# SDR ASAA1047711

- Difficulty date: April 6, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE FWD SIDE OF FRAME CORRODED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED SHEAR TIE REPAIR.
